# SDR SIMA20130911007

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 29,601 hours, 25,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-50-10.  OPS CHECKED GOOD.
